Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 9, NWS Indianapolis, IN

March 28, 2020Randolph County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 28, 2020, 3:28 PM EDT for Randolph County, Indiana. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2020, 3:28 PM EDT (19:28 UTC)
Expired
Mar 28, 2020, 3:47 PM EDT
In force
19 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Randolph County, IN

The radar

The Indianapolis radar (KIND), 116 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 1:42 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

539 
WUUS53 KIND 281928
SVRIND
INC135-282000-
/O.NEW.KIND.SV.W.0009.200328T1928Z-200328T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
328 PM EDT Sat Mar 28 2020

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Central Randolph County in east central Indiana...

* Until 400 PM EDT.

* At 328 PM EDT, a severe thunderstorm was located 8 miles west of 
  Winchester, or 13 miles east of Muncie, moving east at 55 mph. 
  This storm has a history of producing golf ball size hail.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Winchester, Union City, Parker City, Farmland and Saratoga. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4008 8521 4019 8522 4031 8481 4010 8481
TIME...MOT...LOC 1928Z 256DEG 48KT 4015 8513 

HAIL...1.00IN
WIND...<50MPH
 
$$

KH
1 follow-up statement
305 
WWUS53 KIND 281947
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
347 PM EDT Sat Mar 28 2020

INC135-281957-
/O.CAN.KIND.SV.W.0009.000000T0000Z-200328T2000Z/
Randolph IN-
347 PM EDT Sat Mar 28 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RANDOLPH COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Indiana.

LAT...LON 4008 8521 4019 8522 4031 8481 4010 8481
TIME...MOT...LOC 1946Z 256DEG 48KT 4021 8481 

$$

KH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 2:56 PM EDT, 32 minutes earlier.

Area forecast discussion, Mar 28, 2:56 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
256 PM EDT Sat Mar 28 2020

.UPDATE...
The LONG TERM Section has been updated below.

&&

.SYNOPSIS...
Issued at 309 AM EDT Sat Mar 28 2020

Two rounds of thunderstorms will progress through the region
today. The first round, this morning, will bring a threat of
heavy rain and flash flooding to north central Indiana. The
second, this evening into the overnight hours, will produce
numerous thunderstorms with a slight risk of some reaching severe
criteria. All modes of severe weather are possible tonight
including isolated tornadoes. After this system passes through
late tonight, high winds will be a concern over most of central
Indiana with the largest threat to the north. Calmer and drier
conditions are expected for the start of next week.

&&

.NEAR TERM /Today and Tonight/...

Issued at 351 AM EDT Sat Mar 28 2020

As of 07Z, a stationary boundary is positioned over south central
Indiana. A significant temperature gradient is situated along
this boundary with temperatures in the upper 60s towards the south
and upper 40s in our northern counties. Cloud cover and scattered
rain showers remain north of the boundary, slowing its
progression northward.

Ongoing convection over central Illinois will move over this
boundary and become elevated as is approaches the Indiana border.
WSW winds within the low-level jet and a west to east oriented
boundary will position the northern portions of our CWA in an area
of continuous convective initiation over the morning hours.
Multiple rounds of precipitation with rain rates between 1 to 1.5
in/hr are possible within the strongest bands. This will cause a
narrow swath of rainfall totals greater than 1 inch over a short
period of time. With this in mind, flash flooding is a possibility
and a Flash Flood Watch has been issued over north central
Indiana to depict this threat. Some thunderstorms this morning
could become severe if they can maintain themselves north of the
boundary. Lapse rates near 8C/km in the mid-levels will provide
plenty of instability for strong updrafts within long-lived
cells, allowing for the possibility of large hail growth. However,
storms with hail greater than or equal to 1 inch should be
isolated.

As the low pressure system over Kansas moves eastward, the LLJ will
shift more southerly, pushing the boundary north and placing most of
central Indiana in the warm sector. Temperatures within the warm
sector should reach the mid to upper 70s by late afternoon.
Convective allowing models have had a difficult time
understanding the extent of this morning's convection, which will
have a large impact on the northward progression of the boundary.
Increases in cloud cover and rain would cool surface temperatures
and suppress the boundary farther south. Monitoring this
progression will be impeccable in understanding the convective
event later today.

Within the warm sector, cloud cover should break slightly as
dewpoint depressions within the mid-levels increase towards 10C.
This should help destabilize the boundary layer. Mid-level
instability will be sufficient for convective development during
the afternoon, but without a significant source of lift convective
initiation could be limited. However, continued monitoring of
developing convection this afternoon and evening will be needed
as the main ingredients are present for the possibility of
severe thunderstorms and isolated tornadoes. For now, expect
broken cloud decks throughout the afternoon, with the occasional
thunderstorm if air parcels are able to reach the LFC.

As the low pressure system approaches Indiana, the LLJ will
increase, and along with a cold front, will provide the proper lift
for convection. Significant wind shear exists within the enhanced
LLJ, and any convective cells could produce a mesocyclone.
Current CAMs show supercell like structures over central Illinois
tomorrow afternoon. How quickly this front and enhanced LLJ
approaches central Indiana will have a large impact of the extent
of severe weather today and if these potential supercells can
prosper over the CWA. As the day progresses, instability and
upper-level support weakens ahead of the front and could impede
convective growth and limit severe outcomes, helping explain the
reduced risk over central Indiana, compared to central Illinois.
All severe weather outcomes are possible this afternoon and
tonight, including isolated tornadoes. The greatest risk for
tornadoes will be towards the north, near the boundary, where low
level SRH is enhanced due to backing of the surface winds.

&&

.SHORT TERM /Sunday through Monday Night/...

Issued at 309 AM EDT Sat Mar 28 2020

Within the short term, the main threat will be an increase of winds
and wind gusts throughout the day on Sunday. A wrapped-up surface
low with steep pressure gradients will pass north of central
Indiana sunday afternoon and evening. Sustained winds up to 25 mph
with gusts between 35 and 40 mph are possible. Strongest winds
will be towards the north where the pressure gradients are
steeper.

In the wake of the previous day's cold front, temperatures will
drop with afternoon highs in the mid 50s. Some lingering showers
are possible, however they will be limited and weak. Any rain on
Sunday after 12z shouldn't exceed 1/10 an inch over any specific
area. Overnight lows Sunday night should be in the low 40s.

For Monday, a surface ridge will move in, clearing out skies and
reducing surface winds. Sunny conditions will allow for diurnal
heating and afternoon temperatures in the upper 50s. High pressure
through all levels will keep conditions clear and calm Monday
night with lows in the upper 30s.

&&

.LONG TERM /Tuesday Night through Saturday/...
Issued at 254 PM EDT Sat Mar 28 2020

Ensembles indicate the potential for a couple of systems to affect
the area during the extended, in a generally progressive flow.

The first trough is expected to be in the process of passing off
to the east of the local area Tuesday night. Will keep some chance
PoPs for rain for Tuesday night to cover any lingering activity
with this trough.

There may be a relative lull in the precipitation threat by
Wednesday and Thursday, as some upper ridging moves in for a time,
before the next trough moves into the western Great Lakes by next
Saturday. It appears from the ensembles that the best threat for
precipitation with this system will be in the Friday to Saturday
time frame.

&&

.AVIATION /Discussion for 28/18Z TAF Issuance/...

Issued at 1244 PM EDT Sat Mar 28 2020

VFR conditions to deteriorate to IFR at times.

An active weather pattern is expected for today as widespread
thunderstorms impact the terminals. Rain and thunder has begun and
will continue off and on through the day. Thunderstorms may have
strong winds at times, but with little to no confidence in exact
timing, will have to handle gusty winds with amendments. Storms
will continue through 06Z before ending shortly thereafter.
Gradient winds will be on the increase tomorrow with gusts in
excess of 30-40 mph by the afternoon.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Updike
NEAR TERM...Updike
SHORT TERM...Updike
LONG TERM....JAS
AVIATION...White
Hazardous weather outlook, Mar 28, 9:42 AM EDT, 5 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
942 AM EDT Sat Mar 28 2020

INZ038>042-047>049-054>057-062>065-068>072-291345-
Tipton-Hamilton-Madison-Delaware-Randolph-Marion-Hancock-Henry-
Morgan-Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Tipton, Fishers, Carmel, Noblesville,
Anderson, Muncie, Winchester, Indianapolis, Greenfield, Cumberland,
New Castle, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Bloomington, Nashville, Columbus,
Greensburg, Washington, Loogootee, Shoals, Bedford, Mitchell,
Seymour, Brownstown, and North Vernon
942 AM EDT Sat Mar 28 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: An enhanced risk for severe thunderstorms.

Hazards: Large hail, damaging winds, lightning, heavy rain, and
tornadoes. Significant and long lasting tornadoes are possible.

Timing: From 4 PM to 2 AM with best chances during the evening and
early overnight hours.

Discussion: A low pressure system and associated surface front will
bring chances for severe weather to central Indiana today and
tonight. Large hail is the primary threat with damaging winds likely.
With an abundance of low level shear, there may be a few tornadoes
with long lasting and significant tornadoes possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: Strong winds in excess of 40 mph on Sunday.

Discussion: In the aftermath of the frontal passage, gusty winds are
expected during the day Sunday. Wind gusts in excess of 40 mph will
be common with gusts approaching 50 mph at times. There are
additional chances for rain during the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

.STORM MOTION STATEMENT...

The expected storm motion today is from the Southwest at 55 MPH.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ021-028>031-035>037-043>046-051>053-060-061-067-291345-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Vermillion-Parke-Putnam-Hendricks-Vigo-Clay-Owen-Sullivan-Greene-
Knox-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Terre Haute, Brazil, Clay City, Spencer, Sullivan, Linton,
Bloomfield, and Vincennes
942 AM EDT Sat Mar 28 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: A slight risk for severe thunderstorms.

Hazards: Large hail, damaging winds, lightning, heavy rain, and
isolated tornadoes.

Timing: From 4 PM to 2 AM with best chances during the evening and
early overnight hours.

Discussion: A low pressure system and associated surface front will
bring chances for severe weather to central Indiana today and
tonight. Large hail is the primary threat with damaging winds likely.
With an abundance of low level shear.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: Strong winds in excess of 40 mph on Sunday.

Discussion: In the aftermath of the frontal passage, gusty winds are
expected during the day Sunday. Wind gusts in excess of 40 mph will
be common with gusts approaching 50 mph at times. There are
additional chances for rain during the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

.STORM MOTION STATEMENT...

The expected storm motion today is from the Southwest at 55 MPH.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Mar 28, 3:05 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
305 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     HAIL             CARMEL                  39.97N 86.11W
03/28/2020  E0.88 INCH       HAMILTON           IN   PUBLIC

            APPROXIMATE LOCATION.

&&

BH
Local storm report, Mar 28, 3:06 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
306 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             CARMEL                  39.97N 86.11W
03/28/2020  E1.00 INCH       HAMILTON           IN   PUBLIC

            APPROXIMATE LOCATION.

&&

BH
Local storm report, Mar 28, 3:08 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
308 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     HAIL             CARMEL                  39.97N 86.11W
03/28/2020  E0.75 INCH       HAMILTON           IN   PUBLIC

            APPROXIMATE LOCATION.

&&

BH
Local storm report, Mar 28, 3:11 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
311 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     HAIL             DALEVILLE               40.12N 85.56W
03/28/2020  E1.00 INCH       DELAWARE           IN   AMATEUR RADIO

&&

BH
Local storm report, Mar 28, 3:20 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             2 S ANDERSON            40.06N 85.69W
03/28/2020  E1.00 INCH       MADISON            IN   COCORAHS

&&

BH
Local storm report, Mar 28, 3:21 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
321 PM EDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HAIL             2 NW KOKOMO             40.50N 86.14W
03/28/2020  E0.75 INCH       HOWARD             IN   PUBLIC

1142 AM     HAIL             3 SE ODON               38.81N 86.95W
03/28/2020  E1.00 INCH       DAVIESS            IN   BROADCAST MEDIA

            TIME ESTIMATED FROM RADAR.

1202 PM     HAIL             SPRINGVILLE             38.93N 86.62W
03/28/2020  E1.00 INCH       LAWRENCE           IN   911 CALL CENTER

            TIME ESTIMATED FROM RADAR.

1209 PM     HAIL             3 NNE BEDFORD           38.90N 86.47W
03/28/2020  E0.75 INCH       LAWRENCE           IN   TRAINED SPOTTER

1232 PM     HAIL             4 W CORTLAND            38.98N 86.04W
03/28/2020  E1.00 INCH       JACKSON            IN   911 CALL CENTER

            TIME ESTIMATED FROM RADAR.

1236 PM     HAIL             SHELBYVILLE             39.52N 85.78W
03/28/2020  E1.75 INCH       SHELBY             IN   TRAINED SPOTTER

1245 PM     HAIL             MANILLA                 39.57N 85.62W
03/28/2020  E1.00 INCH       RUSH               IN   PUBLIC

            RELAYED VIA SOCIAL MEDIA.

1250 PM     HAIL             RUSHVILLE               39.61N 85.45W
03/28/2020  E0.88 INCH       RUSH               IN   EMERGENCY MNGR

            APPROXIMATE LOCATION.

1256 PM     TSTM WND DMG     3 N CORTLAND            39.02N 85.95W
03/28/2020                   JACKSON            IN   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

0120 PM     HAIL             2 S RUSHVILLE           39.59N 85.44W
03/28/2020  E1.00 INCH       RUSH               IN   PUBLIC

            APPROXIMATE LOCATION AND TIME.

0220 PM     HAIL             2 NW ZIONSVILLE         39.97N 86.30W
03/28/2020  E0.50 INCH       BOONE              IN   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0225 PM     HAIL             WESTFIELD               40.05N 86.13W
03/28/2020  E0.50 INCH       HAMILTON           IN   PUBLIC

0230 PM     HAIL             2 WNW CARMEL            39.98N 86.14W
03/28/2020  E1.00 INCH       HAMILTON           IN   PUBLIC

0232 PM     HAIL             2 WNW CARMEL            39.98N 86.14W
03/28/2020  E1.00 INCH       HAMILTON           IN   AMATEUR RADIO

0232 PM     HAIL             2 NNE CARMEL            40.00N 86.09W
03/28/2020  E1.00 INCH       HAMILTON           IN   AMATEUR RADIO

0232 PM     HAIL             CARMEL                  39.97N 86.11W
03/28/2020  E0.75 INCH       HAMILTON           IN   PUBLIC

            APPROXIMATE LOCATION.

0235 PM     HAIL             2 SE NOBLESVILLE        40.03N 86.00W
03/28/2020  E0.75 INCH       HAMILTON           IN   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0235 PM     HAIL             2 NW CARMEL             39.99N 86.14W
03/28/2020  E0.75 INCH       HAMILTON           IN   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0238 PM     HAIL             4 SE NOBLESVILLE        40.01N 85.99W
03/28/2020  U0.50 INCH       HAMILTON           IN   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0239 PM     HAIL             3 SE NOBLESVILLE        40.02N 86.00W
03/28/2020  E0.50 INCH       HAMILTON           IN   AMATEUR RADIO

0241 PM     HAIL             2 SE NOBLESVILLE        40.03N 86.00W
03/28/2020  E0.75 INCH       HAMILTON           IN   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0243 PM     HAIL             3 SW NOBLESVILLE        40.02N 86.06W
03/28/2020  M0.88 INCH       HAMILTON           IN   PUBLIC

0245 PM     HAIL             CARMEL                  39.97N 86.11W
03/28/2020  E1.00 INCH       HAMILTON           IN   PUBLIC

            APPROXIMATE LOCATION.

0245 PM     HAIL             3 NE CARMEL             40.00N 86.07W
03/28/2020  E1.50 INCH       HAMILTON           IN   PUBLIC

            RELAYED VIA SOCIAL MEDIA.

0246 PM     HAIL             CARMEL                  39.97N 86.11W
03/28/2020  E0.88 INCH       HAMILTON           IN   PUBLIC

            APPROXIMATE LOCATION.

0247 PM     HAIL             LAPEL                   40.07N 85.85W
03/28/2020  E0.88 INCH       MADISON            IN   AMATEUR RADIO

0250 PM     HAIL             2 S ANDERSON            40.06N 85.69W
03/28/2020  E1.00 INCH       MADISON            IN   COCORAHS

0253 PM     HAIL             3 N CARMEL              40.01N 86.11W
03/28/2020  E0.70 INCH       HAMILTON           IN   PUBLIC

            LOCATED AT 151ST STREET AND CAREY ROAD.

0255 PM     HAIL             2 S ANDERSON            40.06N 85.68W
03/28/2020  E0.25 INCH       MADISON            IN   EMERGENCY MNGR

            APPROXIMATE LOCATION.

0256 PM     HAIL             CARMEL                  39.97N 86.11W
03/28/2020  E1.00 INCH       HAMILTON           IN   PUBLIC

            APPROXIMATE LOCATION. RELAYED BY MEDIA.

0259 PM     HAIL             ANDERSON                40.09N 85.69W
03/28/2020  E1.75 INCH       MADISON            IN   LAW ENFORCEMENT

            APPROXIMATE LOCATION.

0309 PM     HAIL             DALEVILLE               40.12N 85.56W
03/28/2020  E1.00 INCH       DELAWARE           IN   AMATEUR RADIO

&&

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:17 AM EDTSpecial Weather StatementINDHoward28 min
Mar 28, 11:51 AM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Martin, Monroe24 min
Mar 28, 12:15 PM EDTSevere Thunderstorm WarningINDBartholomew, Jackson, Jennings, Lawrence30 min
Mar 28, 12:34 PM EDTSevere Thunderstorm WarningINDRush, Shelby26 min
Mar 28, 2:02 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery28 min
Mar 28, 2:32 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Henry, Madison28 min
Mar 28, 2:57 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph33 min
Mar 28, 3:26 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam, Vermillion34 min
Mar 28, 3:32 PM EDTWind AdvisoryINDBoone, Carroll, Clay, Clinton, Delaware, Fountain and 21 more28 hr
Mar 28, 3:56 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery34 min
Mar 28, 4:09 PM EDTSevere Thunderstorm WarningINDClay, Owen, Sullivan, Vigo36 min
Mar 28, 4:21 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Madison, Tipton24 min
Mar 28, 4:26 PM EDTSevere Thunderstorm WarningINDParke, Vermillion, Vigo34 min
Mar 28, 4:42 PM EDTSevere Thunderstorm WarningINDBoone, Delaware, Hamilton, Madison, Tipton33 min
Mar 28, 4:54 PM EDTFlash Flood WarningINDBoone, Hamilton, Montgomery9 hr
Mar 28, 4:56 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Parke, Putnam34 min
Mar 28, 5:02 PM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan, Putnam28 min
Mar 28, 5:10 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Henry, Madison, Randolph35 min
Mar 28, 5:16 PM EDTFlash Flood WarningINDDelaware, Madison9 hr
Mar 28, 5:37 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph38 min
Mar 28, 6:25 PM EDTFlash Flood WarningINDRandolph3 hr
Mar 28, 6:52 PM EDTRiver Flood WarningINDDelaware, Randolph48 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.